Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from tight stools. Having gasteritis with diaahorea. Diagnosed gastric and prescribed cyclopam. Suggest medications?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hi doctor,
This is XXXXXXX from bangalore,actually the current problem wat i facing is tight stools,how do i get rid of this
last week i had pizza, because of which i developed gasteritis with diaahorea and bloat tummy, tight stomach, so consulted a gastroenterologist,he diagonsed it as gastric and gave cyclopam, pantacid,VSL#3,loperanide[low dosage],my diahorrea stopped and gasteric prob got cleared. but now i have developed tight stool,it is happening once in two days, never faced such prob ever. Can u please suggest on medication and food intake for this

regards, XXXXXXX
Posted Sun, 23 Jun 2013 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

What you are having is fairly common and happens to many. Most of the time after G.I.infection due to antibiotics and anti motility drugs that are given, this problem happens.

This drug disturbs the function of intestine and lead to this.

Please do following which should help.

>Take light diet.
>Take more liquids, juices etc are better
>Take curd, butter milk etc which are good in such conditions
>Avoid maize products like biscuits, bread etc.
>Take regular diet on regular intervals.
>Take vegetable soups, diet XXXXXXX in fibers which should help.

I hope this helps.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor